# SDR CA080623012

- Difficulty date: June 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,367 hours
- Engine: Pwa CA3
- Propeller: Hamstd 43E60
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 4U1827
- Condition: Failed
- Location: Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON APPROACH TO TALBOT LAKE FOR A SCOOP (WATER PICK UP) THE RT ENGINE BEGAN TO SPEED UP UNCOMMANDED TO 3000 RPM AND AN OVERSHOOT WAS INITIATED. THE RPM LEVER WAS RETARDED IN AN ATTEMPT TO CONTROL THE RPM WITH NO RESPONSE. THE PROP OVERSPEED PROCEDURE WAS FOLLOWED AND THE ENGINE RESPONDED TO THROTTLE REDUCTION BUT WOULD NOT FEATHER. THE ENGINE AND PROP REMAINED STABLE AND LANDING WAS UNEVENTFUL. THE PROP GOVERNOR WAS CHANGED AND THE ACFT WAS RETURNED TO SERVICE. DUE TO THE TSO AND TYPE OF FAILURE THIS GOVERNOR WILL BE SENT OUT FOR A TEAR DOWN REPORT. A FOLLOW UP REPORT WILL BE GENERATED UPON RECEIPT OF THE TEAR DOWN REPORT.
